# SDR DALA2018080304855

- Difficulty date: December 23, 2016
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 43,534 hours, 22,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATG4 ANTENNA DOUBLER FOUND OVER SIZED HOLES IN STRINGERS 41L - 42L BETWEEN FRAMES 29-30 TO BE TRUE AND ROUND AT .200 - .201, DWG 19110, REPAIRED IAW ER/A 553652-14, REV ORIGINAL
